# SDR DL72S954143

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON HMV, RIGHT WING STRINGER TO RIB FASTENER HOLE HAS CRACK INDICATION AT STA. 629, 3RD STRINGER FWD FROM AFT SPAR.  STOP DRILLED CRACK PER M/M 57-13-0.
